# SDR YENA201804060162

- Difficulty date: April 6, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 45,639 hours, 16,055 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FOUND AT PREVIOUS BLEND AREA RT TOP SKIN NR 2 TE OVERHANG LWR SURFACE RIB 14 I/B NR 3 SPOILER ACTUATOR FTG; COMPLIED WITH JB EC A18-182-01.
